# SDR ASOA2014082211104

- Difficulty date: July 26, 2014
- Submitted: August 22, 2014
- Operation: Air carrier
- Aircraft: N195PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15195
- Aircraft time: 14,501 hours, 10,072 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 349-477
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SEAT TRACK RBL 9, BS 349- 477.40.  REMOVED AND REPLACED THE SEAT TRACK IAW AMM 53-00-49-000-801 (A01) AND AMM 53-00-49-400-801 (A01).
